# SDR AALA202104269055

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 54,180 hours, 32,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6564
- Condition: Delaminated
- Location: Rt Overwing
- Part time: 58,172 hours, 30,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OVERWING SLIDE IS DELAMINATED IN SEVERAL AREAS. REQUIRES REPLACEMENT. REPLACED SLIDE ASSEMBLY PER 26L20025014.
